Kyoto Journal of Mathematics

The continuity of commutators on Herz-type Hardy spaces with variable exponent

Hongbin Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we study the continuity of some commutators generated by the Calderón–Zygmund singular integral operator, the fractional integral operator, the Marcinkiewicz integral operator, and Lipschitz functions on Herz-type Hardy spaces with variable exponent.

Article information

Source
Kyoto J. Math., Volume 56, Number 3 (2016), 559-573.

Dates
Received: 15 December 2014
Revised: 20 March 2015
Accepted: 24 June 2015
First available in Project Euclid: 22 August 2016

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1471872281

Digital Object Identifier
doi:10.1215/21562261-3600175

Mathematical Reviews number (MathSciNet)
MR3542775

Zentralblatt MATH identifier
1348.42014

Subjects
Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Secondary: 42B35: Function spaces arising in harmonic analysis 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)

Keywords
Herz-type Hardy space variable exponent commutator

Citation

Wang, Hongbin. The continuity of commutators on Herz-type Hardy spaces with variable exponent. Kyoto J. Math. 56 (2016), no. 3, 559--573. doi:10.1215/21562261-3600175. https://projecteuclid.org/euclid.kjm/1471872281


Export citation

References

  • [1] C. Capone, D. Cruz-Uribe, and A. Fiorenza, The fractional maximal operator and fractional integrals on variable $L^{p}$ spaces, Rev. Mat. Iberoam. 23 (2007), 743–770.
  • [2] M. Izuki, Boundedness of sublinear operators on Herz spaces with variable exponent and application to wavelet characterization, Anal. Math. 36 (2010), 33–50.
  • [3] M. Izuki, Fractional integrals on Herz–Morrey spaces with variable exponent, Hiroshima Math. J. 40 (2010), 343–355.
  • [4] O. Kováčik and J. Rákosník, On spaces $L^{p(x)}$ and $W^{k,p(x)}$, Czechoslovak Math. J. 41 (1991), 592–618.
  • [5] S. Lu, Q. Wu, and D. Yang, Boundedness of commutators on Hardy type spaces, Sci. China Ser. A 45 (2002), 984–997.
  • [6] S. Lu and L. Xu, Boundedness of commutators related to Marcinkiewicz integrals on Hardy type spaces, Anal. Theory Appl. 20 (2004), 215–230.
  • [7] E. M. Stein, On the functions of Littlewood–Paley, Lusin, and Marcinkiewicz, Trans. Amer. Math. Soc. 88 (1958), no. 2, 430–466.
  • [8] H. Wang, Z. Fu, and Z. Liu, Higher-order commutators of Marcinkiewicz integrals and fractional integrals on variable Lebesgue spaces, Acta Math. Sci. Ser. A Chin. Ed. 32 (2012), 1092–1101.
  • [9] H. Wang and Z. Liu, The Herz-type Hardy spaces with variable exponent and their applications, Taiwanese J. Math. 16 (2012), 1363–1389.